# SDR GUUA95432012510A

- Difficulty date: January 25, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 27,725 hours, 32,157 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT UP TO 3000 FT LANDING GEAR INTRANSIENT LIGHT , GEAR WARNING HORN ILLUMINATED AND SOUNDED INTERMITTENTLY.  REPLACED RT MAIN LANDING GEAR UP LOCK SWITCH LANDING GEAR OPS CHECK NORMAL.
